MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Catalog Number A303316A
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that today a labelling issue was brought to their attention on 16fr foley cath trays.They order item#: a303316a a 16 fr bardex foley cath tray and that was what the outside of the box stated but inside the label/cover sheet of the sealed package states#: a303416a, indicating a lubri-sil cath.To make it more confused, the banded, sterilized wrapped tray itself states item#: a303316a.They attached a scan of the front and back of the package.They checked the other cases in lot#: ngjx6399 on their shelf and they were correct.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Ucc-25-5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11946993 has been initiated to investigate root cause of the problem.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that today a labelling issue was brought to their attention on 16fr foley cath trays.They order item # a303316a a 16 fr bardex foley cath tray and that was what the outside of the box stated but inside the label/cover sheet of the sealed package states # a303416a, indicating a lubri-sil cath.To make it more confused, the banded, sterilized wrapped tray itself states item # a303316a.They attached a scan of the front and back of the package.They checked the other cases in lot # ngjx6399 on their shelf and they were correct.
 
Additional Manufacturer Narrative
The reported event was confirmed by capa association to be manufacturing related as per capa # 11598314, the root cause identified.Root cause of mixed ifu, occurred during the preparation of the ifu kits by the label room.Technician had inventory of the two different ifus at the same time and he took material from the incorrect box.Visual evaluation of the returned sample noted two unopened (with original packaging), surestep foley trays.Visual inspection of the sample noted that the two surestep foley trays packaged with a303416a, and the product label had a303316a.This does not meet specification per ip7602974, revision 10 which states " part number, lot and expiration date must be correct and legible on the trays and box label".A risk review and labeling review are not required because the investigation was confirmed by the capa association.A dhr review was not required because the investigation was confirmed by the capa association.A capa #11598314 has been opened for this failure.Refer to the capa for further action.No additional actions are needed.Correction: e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21849364
Report Number1018233-2025-02721
Device Sequence Number21007410
Product Code MJC
UDI-Device Identifier00801741073793
UDI-Public(01)00801741073793(17)270531(10)NGJX6399
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA303316A
Device Lot NumberNGJX6399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2025
Supplement Date Received by Manufacturer06/12/2025
10/15/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date07/02/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5319 FIELD ACTION
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown